# SDR USAA960359

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 270
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 14 INCH CORRODED AREA COCKPIT ENTRANCE BS 270.0 4 INCHES LBL - 10 INCHES RBL FLOOR SUPPORT.  INSTALLED Z-ANGLE REPAIR, REPAIRED PER TR 53-20-04.  CORROSION TASK NR C53-107-01.  CORROSION LEVEL 2.  (M)
